Artin groups of finite type are biautomatic.
Mathematische Annalen, Tome 292 (1992) no. 2, pp. 671-684
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
Artin groups of finite type, fundamental groups, biautomatic groups, hyperplane arrangements
@article{MAN_1992__292_2_164935,
author = {Ruth Charney},
title = {Artin groups of finite type are biautomatic.},
journal = {Mathematische Annalen},
pages = {671--684},
year = {1992},
volume = {292},
number = {2},
zbl = {0736.57001},
url = {http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164935/}
}
Ruth Charney. Artin groups of finite type are biautomatic.. Mathematische Annalen, Tome 292 (1992) no. 2, pp. 671-684. http://geodesic.mathdoc.fr/item/MAN_1992__292_2_164935/